# SDR SIMA20180413006

- Difficulty date: April 13, 2018
- Submitted: April 13, 2018
- Operation: Air carrier
- Aircraft: N841AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145667
- Aircraft time: 27,171 hours, 26,641 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: 14530544413
- Condition: Corroded
- Location: Frame 38
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE LT OMEGA BEAM AT CROSS MEMBER, FRAME 38.   REMOVED CORROSION AND FOUND TO BE OUT OF LIMITS IAW SRM 53-23-10, AND 51-10-03. CUT OUT DAMAGE IAW SRM 53-00-10, PERFORMED HFEC INSP OF CUT OUT AREA IAW NDTM 51-00-00-916-801-A00,  NO DEFECTS NOTED.  FABRICATED A REPAIR, LOCATED, DRILLED, ALODINE, AND PRIMED THE REPAIR IAW SRM 53-00-10, 51-20-03, CPM 51-21-04, AND 51-21-05.  INSTALLED THE REPAIR IAW SRM 53-00-10, 51-40-02, AND CPM 51-21-06.
